# SDR 2001UALA00348

- Difficulty date: March 28, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N396UA
- Make and model: Boeing 737322
- Aircraft serial: 24671
- Aircraft time: 32,515 hours, 22,598 cycles
- Engine: Ge CFM56*
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: BACP30F9
- Condition: Binding
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO STIFF AILERONS. SUPPLEMENTAL DATA UPDATE FOUND RIGHT AILERON WING BODY LOWER PULLEY BINDING AT STA 664.  REPLACED PULLEY AND SPACERS.
